Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 83, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Krull dimension and reflexivity in some Noetherian rings
A. Haghany and B. Sarath.
Proc. Amer. Math. Soc. 83 (1981), 1-7
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 619968
On some embedding theorems for inverse semigroups
L. O’Carroll.
Proc. Amer. Math. Soc. 83 (1981), 8-10
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 619969
A counterexample to the unimodular conjecture on finitely generated dimension groups
Norbert Riedel.
Proc. Amer. Math. Soc. 83 (1981), 11-15
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 619970
On the supercenter of a group over domains of characteristic $0$
Héctor A. Merklen.
Proc. Amer. Math. Soc. 83 (1981), 16-18
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 619971
The Eisenbud-Evans generalized principal ideal theorem and determinantal ideals
Winfried Bruns.
Proc. Amer. Math. Soc. 83 (1981), 19-24
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 619972
An extension theorem for characters
Stephen M. Gagola.
Proc. Amer. Math. Soc. 83 (1981), 25-26
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 619973
Normal classes of prime rings determined by modules
W. K. Nicholson and J. F. Watters.
Proc. Amer. Math. Soc. 83 (1981), 27-30
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 619974
On simple reducible Lie algebras of depth two
Thomas B. Gregory.
Proc. Amer. Math. Soc. 83 (1981), 31-35
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 619975
The sequential stability index and certain spaces of affine functions
F. Jellett.
Proc. Amer. Math. Soc. 83 (1981), 36-38
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 619976
Convergence in trace ideals
B. Simon.
Proc. Amer. Math. Soc. 83 (1981), 39-43
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 619977
More on convergence in unitary matrix spaces
Jonathan Arazy.
Proc. Amer. Math. Soc. 83 (1981), 44-48
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 619978
Recurrent and Poisson stable flows
Ronald A. Knight.
Proc. Amer. Math. Soc. 83 (1981), 49-53
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 619979
Integral representation of multiplicative, involution preserving operators in $\mathfrak{L}(C_{0}(S,A),B)$
Stephen T. L. Choy.
Proc. Amer. Math. Soc. 83 (1981), 54-58
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 619980
On a theorem of Stanojević
William O. Bray.
Proc. Amer. Math. Soc. 83 (1981), 59-62
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 619981
Boundary value problems for second order nonlinear matrix differential equations
Warren E. Shreve.
Proc. Amer. Math. Soc. 83 (1981), 63-68
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 619982
Subadditivity of homogeneous norms on certain nilpotent Lie groups
Jacek Cygan.
Proc. Amer. Math. Soc. 83 (1981), 69-70
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 619983
Norming nil algebras
H. G. Dales.
Proc. Amer. Math. Soc. 83 (1981), 71-74
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 619984
On Mahler’s measure of a polynomial
Alain Durand.
Proc. Amer. Math. Soc. 83 (1981), 75-76
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 619985
$k$-discrete differentials of certain operators on Banach spaces
S. Dayal.
Proc. Amer. Math. Soc. 83 (1981), 77-82
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 619986
Boundary behavior of univalent functions satisfying a Hölder condition
Matts Essén.
Proc. Amer. Math. Soc. 83 (1981), 83-84
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 619987
A note on disconjugate differential equations and growth estimates
L. Erbe.
Proc. Amer. Math. Soc. 83 (1981), 85-90
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 619988
On the analytic cohomology of a domain in a Stein manifold
Michael G. Eastwood.
Proc. Amer. Math. Soc. 83 (1981), 91-92
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 619989
Distance and volume decreasing theorems for quasiconformal mappings
Nicholas C. Petridis.
Proc. Amer. Math. Soc. 83 (1981), 93-98
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 619990
A generalized Bessel inequality
Elena Prestini.
Proc. Amer. Math. Soc. 83 (1981), 99-102
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 619991
Extension of Bernšteĭn’s theorem
S. H. Tung.
Proc. Amer. Math. Soc. 83 (1981), 103-106
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 619992
Derivatives of polynomials with positive coefficients
A. K. Varma.
Proc. Amer. Math. Soc. 83 (1981), 107-112
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 619993
The Fuglede commutativity theorem modulo operator ideals
Gary Weiss.
Proc. Amer. Math. Soc. 83 (1981), 113-118
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 619994
Riemann $R_{1}$-summability of independent, identically distributed random variables
Jack Cuzick.
Proc. Amer. Math. Soc. 83 (1981), 119-124
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 619995
Martingale convergence via the square function
Louis H. Y. Chen.
Proc. Amer. Math. Soc. 83 (1981), 125-127
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 619996
The Bockstein and the Adams spectral sequences
J. P. May and R. J. Milgram.
Proc. Amer. Math. Soc. 83 (1981), 128-130
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 619997
When are proper subgroups of LCA groups contained in maximal ones?
M. A. Khan.
Proc. Amer. Math. Soc. 83 (1981), 131-137
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 619998
The equivariant extension theorem
R. Lashof.
Proc. Amer. Math. Soc. 83 (1981), 138-140
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 619999
The spectrum of vector bundle flows with invariant subbundles
R. C. Swanson.
Proc. Amer. Math. Soc. 83 (1981), 141-145
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 620000
Stratifiable spaces as subspaces and continuous images of $M_{1}$-spaces
Robert W. Heath and Heikki J. K. Junnila.
Proc. Amer. Math. Soc. 83 (1981), 146-148
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 620001
Chains and discrete sets in zero-dimensional compact spaces
Murray Bell and John Ginsburg.
Proc. Amer. Math. Soc. 83 (1981), 149-152
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 620002
Interpolation spaces and unitary representations
Roe Goodman.
Proc. Amer. Math. Soc. 83 (1981), 153-158
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 620003
On immersions of $k$-manifolds in $(2k-1)$-manifolds
B. H. Li and F. P. Peterson.
Proc. Amer. Math. Soc. 83 (1981), 159-162
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 620004
Abelian $p$-group actions on homology spheres
Ronald M. Dotzel.
Proc. Amer. Math. Soc. 83 (1981), 163-166
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 620005
Applications of the $u$-closure operator
M. Solveig Espelie, James E. Joseph and Myung H. Kwack.
Proc. Amer. Math. Soc. 83 (1981), 167-174
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 620006
Flat bundles with solvable holonomy. II. Obstruction theory
William M. Goldman.
Proc. Amer. Math. Soc. 83 (1981), 175-178
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 620007
A refinement on Michael’s characterization of paracompactness
H. H. Hung.
Proc. Amer. Math. Soc. 83 (1981), 179-182
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 620008
Pedersen ideal and group algebras
Klaus Hartmann.
Proc. Amer. Math. Soc. 83 (1981), 183-188
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 620009
A simple proof that the concordance group of algebraically slice knots is infinitely generated
Bo Ju Jiang.
Proc. Amer. Math. Soc. 83 (1981), 189-192
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 620010
On the equivariant homotopy type of $G$-ANRs
Sławomir Kwasik.
Proc. Amer. Math. Soc. 83 (1981), 193-194
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 620011
On the dimension of $𝜇$-spaces
T. Mizokami.
Proc. Amer. Math. Soc. 83 (1981), 195-200
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 620012
On atriodic tree-like continua
Lex G. Oversteegen and E. D. Tymchatyn.
Proc. Amer. Math. Soc. 83 (1981), 201-204
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 620013
A note on $h$-proximities
Ramesh Ori and W. J. Thron.
Proc. Amer. Math. Soc. 83 (1981), 205-206
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 620014
An order theoretic characterization of nested spaces
R. E. Smithson.
Proc. Amer. Math. Soc. 83 (1981), 207-210
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 620015
Characterization of $(r,s)$-adjacency graphs of complexes
Marianne Gardner and Frank Harary.
Proc. Amer. Math. Soc. 83 (1981), 211-214
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 620016
Cycle polynomials
F. K. Hwang.
Proc. Amer. Math. Soc. 83 (1981), 215-219
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 620017
Addendum to: “Planar polynomial foliations”
Stephen Schecter and Michael F. Singer.
Proc. Amer. Math. Soc. 83 (1981), 220
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 620018